# SDR DALA2025020700959

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 93,161 hours, 43,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 DISC: DURING SVC CK FOUND RT AFT DOOR DAMPER & EMERGENCY OPERATE CYLINDER LOW. C/A: SERVICED RT AFT DOOR DAMPER & EMERGENCY OPERATION CYL, USING ALT PROCEDURE IAW A320 AMM 52-10-00-610-801C1 LEAK CK GOOD. NO FURTHER ACTION REQ. (LP: 6945859)
